# SDR CALA2025012201970

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 64,720 hours, 28,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: 289165
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING BATTERY CAPACITY OPERATIONAL CHECK  - EPSU BAT CAP AFT L FAILED TEST. NEED BATTERY REPLACEMENT. REMOVED AND REPLACED AFT EPSU BATTERY, BITE CHECK PASSED. REF AMM 33-51-38-400-002-A PARTS USED:  18-3351-3-0001,QTY :1
